Skip to content
My WebMD Sign In, Sign Up
Fibro
avatar
An_249844 posted:
Hey does everyone get depressed about this disease I am on depressants but i still cry and also in serious pain everyday any suggestions
Reply
 
avatar
booch007 responded:
Yes we all get low despite the anti-depressants......pain is a great motivator or a great nusiance to pull you down.

For a long time they wanted mme on antidepressants and I said " I am not depressed!" I get low from the pain.

Chronic anything is a challenge you have work at *everyday.

No one can hold a good ground against this, it is a give and take...that is how the label of being a dragon I think happened so long ago. I don't even know how it happened but it is very appropriate....to put a face on him (not a female we wouldn't be like this LOL)

Learning how to dance with this eachday and not be in a place of draggin him around takes a long time.....alot of focus and an exhausting amount of effort. I always said we live "Groundhog Day" no matter how great you got through the day before, you start at the beginning the next day. You have to do the right things and be good all over again........(depressing) but for me true....even a nap can put me back to 90 y/o and I have to stretch and warm up and do everything all over again.

I often say the biggest pill I take is distraction. It gets your mind OFF of this. Think of a time you were so engulfed in something or some issue and you didn't realise you were in pain........really think about this. It is true. We are always in pain, for me always in a motion challenge. But I am very busy to not realise it so much.

I fill my day with projects if I am not working and then make sure there is a nap or rest period for me. Being out is also helpful to keep the spirit up. Years back we posted on tricks we used...some being the dollar store to get a cheap good buy...shopping is good medicine!

Going to the craft store and walking down the flower aisle as color is a pain med.....pink and lavender, these increase and change brain chemistry.....all this is added to your meds.

Go to the ocean and watch the ebb and flow...soothing to the spirit. The birds, trees in bloom and nature at the smallest part..an ant. It is a wonderment and a distraction off our troubles. My meds have changed a bit over the last 15 years and I am so careful to not overuse a s this is a lifetime* of this to come.......

I NEVER (did I say NEVER) think of that time period...I think of today. What can I do today to make myself better...Starting from my eyes openeing and stretching in the sheets when the muscles are warm......moving in the hot shower and music on that has me singing....all this is meds and add up to better.

You can do it, we are the strongest people I know (and I know alot of people!) (that is different from "I know people"(mafia) LOL)

Anyway...look in resources under Caprice for the MEMBERS TOOLBOX and maybe it will help pick you up with some of the suggestions we have all done.

If you live up North like me...the next 8 weeks are tough with the dreary winter...but Spring is on it's way.....(a bird told me)

Good luck and hugs from me, Nancy B
 
avatar
Anon_2912 responded:
I ditto what Nancy B said.

Life if what you make it, we can't control the how & why of FM, but we can control our reaction to it, especially mentally.

I refuse to let it win. Yes physically I don't always win, but mentally I do..I am six feet above ground so can't complain.
 
avatar
dollbug responded:
Hello.....MiMi in NC....I wanted to comment about you being on anti depressants and still crying. I never did actually *consider myself depressed*....but I tried several of them. They stopped me *crying at the drop of a hat or for no reason at all*....never did quite understand why this happened anyway. I am now assuming it was *hormones*....don't really know this for sure.

But what I do know is that I no longer take them. And I no longer get really upset over nothing. Perhaps it is because I am now older. (60)....I have no idea. I still get stressed out at times....and I also can tell when I am stressed due to the amount of FM pain that I have. So I now look back and I know that the anti depressants did help my emotions or perhaps I should say it helped to control them.

I again would suggest to you that you be sure and ask your doctor to check your Vitamin D level....(it is called a vitamin but it is really a hormone)....low Vitamin D does make a difference for some people. (it sure did for me).

This has been a mission of mine now for a very long time. In the beginning, I know that everyone thought I was putting too much into the effort of telling everyone about the Vitamin D.....I have said several time that I wish I could *shout this out to the world*.....as I do think it would help a lot of people. I am only one person though so I can only reach some. Some people do not care to be reached. (too bad for them).

Low Vitamin D can and does cause some people to have more pain though and it has been proven to affect other illnesses as well. Do your own research on this.

Take care and good luck.


MiMi
IN GOD WE TRUST....MAY GOD BLESS AND GUIDE AMERICA....

My personal exchanges are Vitamin D and Pain and Wrath of the Dragon....if you care to visit..


Helpful Tips

For All our new members
Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
Was this Helpful?
369 of 396 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.